# SDR P5CA2021013100034

- Difficulty date: January 28, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 19,711 hours, 5,285 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Filter
- Condition: Dirty
- Location: Air Cont Sys
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE FAN AIR CONTROL SYSTEM INOP.  TRANSFERRED TO MDDR 141660 AS PER MEL 36-12-02-01, ACCOMPLISHED M PROCEDURE DATE 31JAN21 LP 1324714 ITEM 5 NRT.  PERFORMED FAMV MAN OPE TEST AND SENSING LINE LEAK CK OK BTWN FAMV & FATS.  FOUND FAMV AIR FILTER VERY DIRTY.  ALSO FATS AIR FILTER DIRTY, SO CLEANED UP AIR FILTER THEN R-ENG FAN AIR CONT SYS OPE TEST NORMAL, NO EICAS MSG FOUND BY ENG RUN UP,& ALSO BITE TEST PASSED PER AMM 36-11-16 36-11-17 36-11-00.  THIS CLEARS MDDR 141660.
